USA-Chile Workshop on Nonlinear Analysis,
Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 313-342.

Generalized boundary value problems for nonlinear elliptic equations

Laurent Véron

We give here an overview of some recent developments in the study of the description of all the positive solutions of
$$ -\Delta u+|u|^{q-1}u=0 $$
in a domain $\Omega$ where q is greater than 1.

Published January 8, 2001.
Math Subject Classifications: 35J60, 35J67, 35D05.
Key Words: Dirichlet Problem, Radon and Borel measures.

Show me the PDF file (253K), TEX file, and other files for this article.

Laurent Veron
Laboratoire de Mathematiques et Physique Theorique
Faculte des Sciences et Techniques
Parc de Grandmont
F 37200 Tours France

Return to the EJDE web page